# SDR QXEA200500254

- Difficulty date: February 10, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 7,553 hours, 5,685 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Sheared
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - PASSENGER DOOR AFT NEWEL ATTACH POINT FOR PITT PIN HAS SHEARED RIVET AND BRACKET HAS BEEN BUMPED OUT OF POSITION.  REPAIRED IAW CRJ700 SRM 51-42-13-001-001-A01 AND 51-42-06-001-001-A01.
